# SDR ASAA2018090526007

- Difficulty date: September 3, 2018
- Submitted: September 5, 2018
- Operation: Air carrier
- Aircraft: N538AS
- Make and model: Boeing 737890
- Aircraft serial: 41188
- Aircraft time: 24,819 hours, 7,236 cycles
- System (JASC): 3160 · Central Display
- Part: Display
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

SHORTLY AFTER LEVELING OFF AT FL350, CAPTAINS NAV DISPLAY MAP WENT BLANK WITH "VTK" INDICATED (LOSS OF LEFT FMC) ABOUT 30 SECONDS LATER FMC RECOVERD ON ITS OWN AND RETURNED TO NORMLA OPERATION. CAPTAINS MAP DISPLAY RETURNED TO NORMAL. GROUNDED - YES. PERFORMED FIM 34-61 TASK 801 FMC BITE SHOWS NO FAULTS.
